I to just experience everything that you had gone through. I also was diagnosed with MS hypermobility, autoimmune disease as well as many different things. I was placed on chemo medication thyroid medication anti-inflammatory medication and no one seemed to put two and two together.I too did not put two and two together until 9 months after I had put in my IUD. It finally dawned on me to look at my medical chart from 9 months ago it recorded every weigh check In from every doctors visit. Exactly one month after the IUD was inserted I had already gained 10 pounds. I am currently IUD free :)but still experiencing and Number of side effects, included swelling In ankles swollen fingers severe lumbar pain weight gain. I have taken the measures to try to lose weight and I can't even lose one pound, not to mention the Depression the mood swings. I hate the fact that this is turning me into somebody I am NOT. I have never been so depressed or ever gone through so severe mood swings ever in my life. I am still currently 50 pounds overweight I now weigh more now than I did when I gave birth to my son. I can sympathize with you and hope that we can reach more women and inform them to the severe side effects of they can or will endure. I have read that it does take up to 6 months for the hormones to leave your body and I hope that I start feeling better by then.